Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 113

1.

Hydroxyurea induced dermatomyositis-like eruption.

Zappala TM, Rodins K, Muir J.

Australas J Dermatol. 2012 Aug;53(3):e58-60. doi: 10.1111/j.1440-0960.2011.00774.x. Epub 2011 May 31. Review.

PMID:
22881475
2.

Hydroxyurea-induced dermatomyositis-like eruption.

Senet P, Aractingi S, Porneuf M, Perrin P, Duterque M.

Br J Dermatol. 1995 Sep;133(3):455-9. Review.

PMID:
8547004
3.

Hydroxyurea-induced melanonychia concomitant with a dermatomyositis-like eruption.

Oh ST, Lee DW, Lee JY, Cho BK.

J Am Acad Dermatol. 2003 Aug;49(2):339-41.

PMID:
12894095
4.

Hydroxyurea-induced dermatomyositis-like eruption.

Dacey MJ, Callen JP.

J Am Acad Dermatol. 2003 Mar;48(3):439-41. Review.

PMID:
12637927
5.

Chronic hydroxyurea-induced dermatomyositis-like eruption with severe dermal elastosis.

Vélez A, López-Rubio F, Moreno JC.

Clin Exp Dermatol. 1998 Mar;23(2):94-5. No abstract available.

PMID:
9692318
6.

Dermatomyositis-like eruption after long-term hydroxyurea therapy for polycythemia vera.

Oskay T, Kutluay L, Ozyilkan O.

Eur J Dermatol. 2002 Nov-Dec;12(6):586-8.

PMID:
12459535
7.

Hydroxyurea-associated dermatomyositis-like eruption demonstrating abnormal epidermal p53 expression: a potential premalignant manifestation of chronic hydroxyurea and UV radiation exposure.

Kalajian AH, Cely SJ, Malone JC, Burruss JB, Callen JP.

Arch Dermatol. 2010 Mar;146(3):305-10. doi: 10.1001/archdermatol.2010.11.

PMID:
20231502
8.

Hydroxyurea-induced dermatomyositis: true amyopathic dermatomyositis or dermatomyositis-like eruption?

Nofal A, El-Din ES.

Int J Dermatol. 2012 May;51(5):535-41. doi: 10.1111/j.1365-4632.2011.05105.x.

PMID:
22515579
9.
10.

Pseudo-dermatomyositis induced by long-term hydroxyurea therapy: report of two cases.

Bahadoran P, Castanet J, Lacour JP, Perrin C, Del Giudice P, Mannocci N, Fuzibet JG, Ortonne JP.

Br J Dermatol. 1996 Jun;134(6):1161-3. No abstract available.

PMID:
8763456
11.

Dermatomyositis-like eruption induced by hydroxyurea: a case report.

Janerowicz D, Czarnecka-Operacz M, Stawny M, Silny W.

Acta Dermatovenerol Alp Pannonica Adriat. 2009 Sep;18(3):131-4.

12.

Dermatomyositis-like eruption associated with hydroxyurea therapy: a premalignant condition?

de Unamuno-Bustos B, Ballester-Sánchez R, Sabater Marco V, Vilata-Corell JJ.

Actas Dermosifiliogr. 2014 Nov;105(9):876-8. doi: 10.1016/j.ad.2014.02.003. Epub 2014 Mar 22. English, Spanish. No abstract available.

PMID:
24666578
13.

Hydroxyurea dermopathy with a dermatomyositis-like eruption and a large leg ulcer.

Suehiro M, Kishimoto S, Wakabayashi T, Ikeuchi A, Miyake H, Takenaka H, Okano A, Hirai H, Shimazaki C, Yasuno H.

Br J Dermatol. 1998 Oct;139(4):748-9. No abstract available.

PMID:
9892930
14.

A Cutaneous Lupus Erythematosus-Like Eruption Induced by Hydroxyurea.

Yanes DA, Mosser-Goldfarb JL.

Pediatr Dermatol. 2017 Jan;34(1):e30-e31. doi: 10.1111/pde.13018. Epub 2016 Nov 4.

PMID:
27813209
15.

Hydroxyurea-induced dermopathy: a unique lichenoid eruption complicating long-term therapy with hydroxyurea.

Kirby B, Rogers S.

J Am Acad Dermatol. 1998 May;38(5 Pt 1):781-2. No abstract available.

PMID:
9591832
16.

Heliotrope-like eruption mimicking dermatomyositis in a patient treated with imatinib mesylate for chronic myeloid leukemia.

Kuwano Y, Asahina A, Watanabe R, Fujimoto M, Ihn H, Tamaki K.

Int J Dermatol. 2006 Oct;45(10):1249-51. No abstract available.

PMID:
17040457
17.

Dermatomyositis-like eruption following hydroxyurea therapy.

Rocamora V, Puig L, Alomar A.

J Eur Acad Dermatol Venereol. 2000 May;14(3):227-8. No abstract available.

PMID:
11032076
18.

Hydroxyurea-induced amyopathic dermatomyositis presenting with heliotrope erythema.

Ito E, Muro Y, Shibata A, Sugiura K, Akiyama M.

Dermatol Online J. 2014 Aug 17;20(8). pii: 13030/qt2r11f768.

PMID:
25148281
19.

Dermatomyositis-like reaction induced by chemotherapeutical agents.

Ruiz-Genao DP, Sanz-Sánchez T, Bartolomé-González B, Fernández-Herrera J, García-Díez A.

Int J Dermatol. 2002 Dec;41(12):885-7. No abstract available.

PMID:
12492978
20.

[A hydroxyurea-induced leg ulceration].

Lammintausta K, Mäkelä L, Remes K.

Duodecim. 2001;117(1):31-3. Finnish. No abstract available.

PMID:
12092349

Supplemental Content

Support Center